# SDR HALA2009040800159

- Difficulty date: April 8, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,877 hours, 16,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 929
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSE CROWN AT BS 929, S 4/5.  DAMAGED AREA REWORKED AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01/101 SHEET 6, REV 79.  IFEC INSPECTION IAW NDT MANUAL PT 6 51-00-19 REV 92.  NO CRACKING EVIDENCE.
